Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

White patches on hands and hair fall - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
User :   Hi Doctor
Doctor :   how can i help you
Doctor :   please go ahead with ur medical query
User :   I have a dermatology problem
Doctor :   ok
Doctor :   I am a General Practitioner, I believe I can help you within my expertise and If required I shall recommend a specialist.
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   I am 26 years old Male and working as a Supervisor in an MNC and I am Single, I am 6'3" tall and an 73Kg weight
Doctor :   ok
Doctor :   please go ahead with your query
User :   hmmm I had a number of white fields on my both hands
Doctor :   ok
Doctor :   since when do you have this problem?
User :   and I contacted a Dermatologist who is a cousine of my friend through phone
Doctor :   ok
User :   This problem is from a year
Doctor :   ok
Doctor :   what medications did you use for this?
User :   She asked me to use some lotion named Kz lotion
Doctor :   ok
Doctor :   is there any itching or discharge?
User :   First there was itching
Doctor :   ok
User :   but now now
Doctor :   ok
Doctor :   is there any redness?
User :   No
Doctor :   ok
Doctor :   do you have any other health problems?
User :   I am very lean
Doctor :   can you mention the composition of that lotion?
Doctor :   ok
User :   yes I will
User :   Ketoconazole
Doctor :   which parts of the hands is it present? on the back or the front?
User :   On right hand its on the back and on left its on right side
Doctor :   was there decrease after using the lotion?
User :   I suspect so, but the nature of the skin is now normal but this white colour has not gone yet its pretty disturbing
Doctor :   is the problem present anywhere else on the body?
User :   just behind both knees
Doctor :   ok
Doctor :   fungus will thrive in damp conditions
Doctor :   i would suggest u to consult a dermatologist
User :   directly?
Doctor :   yes
Doctor :   since the problem is persisting
User :   Also I think I have this same problem on my head
User :   my hair is falling in great amount
Doctor :   instead of self medicating urself
Doctor :   ok
Doctor :   do u have dandruff?
User :   yes
Doctor :   how many strands of hair are u losing
User :   I have visited a dermatologist abt this problem
Doctor :   ok
Doctor :   r u using any shampoo as of now
User :   but his medication had no effect
Doctor :   for this problems
Doctor :   ok
User :   yes sometime
Doctor :   what shampoo r u using as of now
User :   I use shampoo
Doctor :   is the hairfall in patches or uniform
User :   I have Pantene Pro-V
User :   no
Doctor :   u can try this shampoo
Doctor :   SELSUN 2.5%
Doctor :   twice weekly for one month
Doctor :   if the problem is persisting consult a dermatologist
User :   I am also using a Ho,eo Gel named HairGro Gel
Doctor :   ok
User :   Homeo
Doctor :   MEN'S ULTRA NOURISH HAIR One tab daily after foo
User :   for this problem
Doctor :   u can take this two medicine
Doctor :   for hairfall
Doctor :   ok
User :   ok thank u doctor
Doctor :   YYYY@YYYY
Mobile : 0000
Doctor :   confirm ur details
User :   yes
Doctor :   anything else u would like us to help u with
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
User :   Will this medicines available on ?
Doctor :   hi
Doctor :   hi
Doctor :   are you back ?
Doctor :   hi
Doctor :   hi
User :   Sorry doctor I forgot to take the medicine name
User :   So I loged back to get these names
Doctor :   this is a GNC pharma product
Doctor :   u can place ur order here
User :   ok
Doctor :   they will deliver at ur place
Doctor :   bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor